메뉴 건너뛰기




Volumn 25, Issue 3, 1997, Pages 929-947

Optimal spatial adaptation to inhomogeneous smoothness: An approach based on kernel estimates with variable bandwidth selectors

Author keywords

Bandwidth choice; Besov spaces; Kernel estimate; Minimax rate of convergence; Spatial adaptation

Indexed keywords


EID: 0031504935     PISSN: 00905364     EISSN: None     Source Type: Journal    
DOI: 10.1214/aos/1069362731     Document Type: Article
Times cited : (222)

References (30)
  • 2
    • 21344493897 scopus 로고
    • Locally adaptive bandwidth choice for kernel regression estimators
    • BROCKMANN, M., GASSER, T. and HERRMANN, E. (1993). Locally adaptive bandwidth choice for kernel regression estimators. J. Amer. Statist. Assoc. 88 1302-1309.
    • (1993) J. Amer. Statist. Assoc. , vol.88 , pp. 1302-1309
    • Brockmann, M.1    Gasser, T.2    Herrmann, E.3
  • 4
    • 0030335402 scopus 로고    scopus 로고
    • Asymptotic equivalence of nonparametric regression and white noise
    • BROWN, L. D. and Low, M. G. (1996). Asymptotic equivalence of nonparametric regression and white noise. Ann. Statist. 24 2384-2398.
    • (1996) Ann. Statist. , vol.24 , pp. 2384-2398
    • Brown, L.D.1    Low, M.G.2
  • 7
    • 0041958932 scopus 로고
    • Ideal spatial adaptation by wavelet shrinkage
    • DONOHO, D. L. and JOHNSTONE, I. M. (1994). Ideal spatial adaptation by wavelet shrinkage. Biometrika 81 425-455.
    • (1994) Biometrika , vol.81 , pp. 425-455
    • Donoho, D.L.1    Johnstone, I.M.2
  • 9
    • 0000887734 scopus 로고
    • Data-driven bandwidth selection in local polynomial fitting: Variable bandwidth and spatial adaptation
    • FAN, J. and GIJBELS, I. (1995). Data-driven bandwidth selection in local polynomial fitting: variable bandwidth and spatial adaptation. J. Roy. Statist. Soc. Ser. B 57 371-394.
    • (1995) J. Roy. Statist. Soc. Ser. B , vol.57 , pp. 371-394
    • Fan, J.1    Gijbels, I.2
  • 11
    • 0002432565 scopus 로고
    • Multivariate adaptive regression splines
    • FRIEDMAN, J. H. (1991). Multivariate adaptive regression splines (with discussion). Ann. Statist. 19 1-41.
    • (1991) Ann. Statist. , vol.19 , pp. 1-41
    • Friedman, J.H.1
  • 12
    • 0024607448 scopus 로고
    • Flexible parsimonious smoothing and additive modelling
    • FRIEDMAN, J. H. and SILVERMAN, B. W. (1989). Flexible parsimonious smoothing and additive modelling (with discussion). Technometrics 31 3-39.
    • (1989) Technometrics , vol.31 , pp. 3-39
    • Friedman, J.H.1    Silverman, B.W.2
  • 15
    • 0039609132 scopus 로고    scopus 로고
    • On spatial adaptive nonparametric estimation of functions satisfying differential inequalities
    • Haifa, Israel
    • GOLDENSHLUGER, A. and NEMIROVSKI, A. (1996). On spatial adaptive nonparametric estimation of functions satisfying differential inequalities. Research report, Technion-Israel Inst. Technology, Haifa, Israel.
    • (1996) Research Report, Technion-israel Inst. Technology
    • Goldenshluger, A.1    Nemirovski, A.2
  • 16
    • 0001669632 scopus 로고
    • Density estimation by kernel and wavelet method, optimality in besov space
    • KERKYACHARIAN, G. and PICARD, D. (1993). Density estimation by kernel and wavelet method, optimality in Besov space. Statist. Probab. Lett. 18 327-336.
    • (1993) Statist. Probab. Lett. , vol.18 , pp. 327-336
    • Kerkyacharian, G.1    Picard, D.2
  • 17
    • 0000012624 scopus 로고
    • One problem of adaptive estimation in gaussian white noise
    • LEPSKI, O. V. (1990). One problem of adaptive estimation in Gaussian white noise. Theory Probab. Appl. 35 459-470
    • (1990) Theory Probab. Appl. , vol.35 , pp. 459-470
    • Lepski, O.V.1
  • 18
    • 0005443544 scopus 로고
    • Asymptotic minimax adaptive estimation. 1. Upper bounds
    • LEPSKI, O. V. (1991). Asymptotic minimax adaptive estimation. 1. Upper bounds. Theory Probab. Appl. 36 654-659.
    • (1991) Theory Probab. Appl. , vol.36 , pp. 654-659
    • Lepski, O.V.1
  • 19
    • 0040795087 scopus 로고
    • Asymptotic minimax adaptive estimation. 2. Statistical model without optimal adaptation. Adaptive estimators
    • LEPSKI, O. V. (1992). Asymptotic minimax adaptive estimation. 2. Statistical model without optimal adaptation. Adaptive estimators. Theory Probab. Appl. 37 468-481.
    • (1992) Theory Probab. Appl. , vol.37 , pp. 468-481
    • Lepski, O.V.1
  • 20
    • 0040795080 scopus 로고
    • Local adaptivity to inhomogeneous smoothness. Resolution level
    • LEPSKI, O. V. and SPOKOINY, V. G. (1994). Local adaptivity to inhomogeneous smoothness. Resolution level. Math. Methods Statist. 4 239-258.
    • (1994) Math. Methods Statist. , vol.4 , pp. 239-258
    • Lepski, O.V.1    Spokoiny, V.G.2
  • 22
    • 0001917690 scopus 로고
    • Renormalization and white noise approximation for nonparametric functional estimation
    • LOW, M. G. (1992). Renormalization and white noise approximation for nonparametric functional estimation. Ann. Statist. 20 545-554.
    • (1992) Ann. Statist. , vol.20 , pp. 545-554
    • Low, M.G.1
  • 24
    • 0000899362 scopus 로고
    • Nonparametric regression under qualitative smoothness assumptions
    • MAMMEN, E. (1991). Nonparametric regression under qualitative smoothness assumptions. Ann. Statist. 19 741-759.
    • (1991) Ann. Statist. , vol.19 , pp. 741-759
    • Mammen, E.1
  • 25
    • 0031514745 scopus 로고    scopus 로고
    • Locally adaptive regression splines
    • MAMMEN, E. and VAN DE GEER, S. (1997). Locally adaptive regression splines. Ann. Statist. 25 387-413.
    • (1997) Ann. Statist. , vol.25 , pp. 387-413
    • Mammen, E.1    Van De Geer, S.2
  • 26
    • 0000858754 scopus 로고
    • Variable bandwidth kernel estimators of regression curves
    • MÜLLER, H.-G. and STADTMÜLLER, U. (1987). Variable bandwidth kernel estimators of regression curves. Ann. Statist. 15 182-201.
    • (1987) Ann. Statist. , vol.15 , pp. 182-201
    • Müller, H.-G.1
  • 27
    • 0022148698 scopus 로고
    • On nonparametric estimation of smooth regression functions
    • NEMIROVSKI, A. (1985). On nonparametric estimation of smooth regression functions. Soviet J. Comput. Syst. Sci. 23 1-11.
    • (1985) Soviet J. Comput. Syst. Sci. , vol.23 , pp. 1-11
    • Nemirovski, A.1
  • 28
    • 0030328670 scopus 로고    scopus 로고
    • Asymptotic equivalence of density estimation and Gaussian white noise
    • NUSSBAUM, M. (1996). Asymptotic equivalence of density estimation and Gaussian white noise. Ann. Statist. 24 2399-2430.
    • (1996) Ann. Statist. , vol.24 , pp. 2399-2430
    • Nussbaum, M.1
  • 29
    • 0000318139 scopus 로고
    • Local bandwidth selection for kernel estimates
    • STANISWALIS, J. G. S. (1989). Local bandwidth selection for kernel estimates. J. Amer. Statist. Assoc. 84 284-288.
    • (1989) J. Amer. Statist. Assoc. , vol.84 , pp. 284-288
    • Staniswalis, J.G.S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.